# SDR COMA0660226

- Difficulty date: March 3, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 11,363 hours, 10,175 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 1755
- Condition: Faulty
- Location: Nlg
- Part time: 11,356 hours, 10,169 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5055 - DURING DAY APPROACH RECEIVED A GEAR DISAGREE WARNING FOR 60 SECONDS WHEN GEAR SELECTED DOWN, ABORTED APPROACH THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.  REPLACED THE NLG SELECTOR VALVE.
